# SDR YENA2019080510431

- Difficulty date: August 1, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 2802
- Aircraft time: 53,225 hours, 18,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 780621
- Condition: No Test
- Location: Emergency Lights
- Part time: 14,813 hours, 5,502 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 225,  EMERGENCY LIGHT TEST FAILED FOR FIN# 13WL BATTERY.   REMOVED AND REPLACED AFT EPSU BATTERY AT 13WL IAW AMM 33-51-38.
